# SDR AALA202106239003

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,573 hours, 7,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE REPORTING IN AMBER FOR DOOR 4R. SERVICED DOOR ASSIST RESERVOIR TO FULL PER AMM 52-10-00.
